MathSciNet Relay Station
MathSciNet bibliographic data
MR2998482 35F21 (35A01 35A02 35B45)
Dogbe, Christian Nonlinear pedestrian-flow model: uniform well-posedness and global existence. Appl. Math. Inf. Sci. 7 (2013), no. 1, 29–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement